# SDR SIMA20250722006

- Difficulty date: July 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-016: SHEAR CLIP AT FR17, STR27L-STR28L IS CORRODED. (LEVEL 2 CORROSION) REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP AT FR17, STR27L-STR28L IAW ERJ 170 SRM 51-40-08
